Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transitive permutation groups of degree $ p=2q+1$, $ p$ and $ q$ being prime numbers. II


Author: Noboru Iţo
Journal: Trans. Amer. Math. Soc. 113 (1964), 454-487
MSC: Primary 20.20
DOI: https://doi.org/10.1090/S0002-9947-1964-0172913-2
MathSciNet review: 0172913
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.20

Retrieve articles in all journals with MSC: 20.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0172913-2
Article copyright: © Copyright 1964 American Mathematical Society